# SDR AALA970246

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1762B
- Make and model: Doug MD-11
- Aircraft serial: 48552
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Nr 1 Position
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 86 - EN ROUTE ORD/LHR, DURING CRUISE, SMOKE NOTED IN CABIN.  ACCOMPLISHED ABNORMAL PROCEDURES AND SMOKE SUBSIDED.  AIRCRAFT PROCEEDED TO LHR AND LANDED WITHOUT INCIDENT.  PLACARDED NR 1 CABIN RECIRCULATION FAN INOPERATIVE.  SUBSEQUENTLY REPLACED NR 1 CABIN RECIRCULATION FAN AT ORD.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO SMOKE NOTED.  (M)
